MAUDE Adverse Event Report: Alcon Research, LLC - Huntington AcrySof IQ Singlepiece IOL with ULTRASERT Delivery System; Intraocular Lens

Alcon Research, LLC - Huntington AcrySof IQ Singlepiece IOL with ULTRASERT Delivery System; Intraocular Lens
Model Number AU00T0
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 07/08/2026
Type of Reportable Event Malfunction

Brand Name
AcrySof IQ Singlepiece IOL with ULTRASERT Delivery System
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
Alcon Research, LLC - Huntington
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50172585
Report Number1119421-2026-01641
Device Sequence Number13226592
Product Code HQL
UDI-Device Identifier00380652394727
UDI-Public(01)00380652394727(17)290315(11)260317(10)16220035
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAU00T0
Device Lot Number16220035
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/14/2026
Supplement Date Received by Manufacturer08/31/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured03/17/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexFemale